# SDR CA020718007

- Difficulty date: June 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) AIRCRAFT UNDERWENT A CHANGE OF THE LT ENGINE. GROUND RUNS WERE MADE, ALL APPEARED NORMAL. AIRCRAFT WENT FLYING ON A TRIP FROM YVR TO SER. SHORTLY AFTER TAKEOFF, THE LT ENGINE FIRE WARNING LIGHT ILLUMINATED. THE CREW PERFORMED A SHUTDOWN AND DISCHARGED THE FIRE BOTTLE. THE AIRCRAFT RETURNED TO YVR AND LANDING WAS UNEVENTFUL. MAINTENANCE INVESTIGATION REVEALED ONE OF THE FIRE PROBES WAS POSITIONED TOO CLOSE TO A LINE THUS PROVIDING A GROUND WHEN SUBJECTED TO THE VIBRATIONS OF FLIGHT. PROBLEM CORRECTED BY REPOSITIONING PROBE AND PROTECTION BOOT. FIRE BOTTLE SERVICED.
